• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Synagis (palivizumab)

Audience: Pediatricians, Pulmonologists, and other healthcare professionals

FDA and MedImmune revised the WARNINGS, OVERDOSAGE, and POST MARKETING EXPERIENCE sections of the label to provide clarification on the risk of anaphylaxis based on worldwide post-marketing experience. Very rare cases of anaphylaxis have been reported following re-exposure to Synagis. Rare severe acute hypersensitivity reactions have also been reported on initial exposure or re-exposure to palivizumab. The labeling was also revised to reflect that adverse events after a sixth or greater dose of Synagis are similar in character and frequency to those after the initial five doses.

[November 26, 2002 - Letter - MedImmune]
[October 2002 - Full, Revised Label - MedImmune]